Anti Cold Colgin syrup for children contains Paracetamol 125 mg + Phenylephrine 5 mg + Chlorpheniramine 2 mg in each 5ml
Colgin syrup for children is the best cold medicine that provides multi-symptom relief with its fast and instant action against common symptoms of cold and flu. Colgin syrup has a special formula with the combination of paracetamol, phenylephrine, and chlorpheniramine that works as a decongestant, antihistamine, analgesic, and antipyretic. Colgin paediatric syrup helps to provide temporary relief from the multi-symptoms of cold and flu in children.
Common Cold in Children
The common cold is a mild viral infection in the upper respiratory tract, commonly the nose, throat, and upper airways. The initial onset of cold appears gradually after the child comes in contact with the viruses. The initial stages of cold affect mainly the nose and throat and it makes babies uncomfortable or fuzzy and children above the age of 2 feel tired and exhausted. During the next stage, inflammation of the nasal membrane causes sneezing and a runny nose. Cold symptoms typically last from 7 to 14 days in children.
Symptoms of Cold in Children
Children experience cold and flu symptoms of sore throat, sneezing, stuffy or runny nose, red or watery eyes, cough, and mild fever. Some of the other symptoms of cold in Children are body ache and discomfort, loss of taste and appetite, hoarse voice, headache, and a general feeling of unwellness.
Treatment of Cold with Colgin Syrup for Children
The paediatric syrup, Colgin multi-symptom cold relief for children contains paracetamol that acts as an antipyretic and analgesic. It helps to reduce fever as well as relieve the body aches and discomfort experienced by children having colds.
Phenylephrine in Colgin Syrup acts as a decongestant that helps to provide temporary relief from a stuffy nose and blocked nose.
Chlorpheniramine helps to control the symptoms of the common cold and allergies in children. It helps to reduce the symptoms such as runny nose, watery eyes, itching, and sneezing.
Colgin syrup for Children multi-symptom relief of cold and flu
Multi-symptom cold relief medicine, Colgin syrup for children provides relief from a multitude of cold symptoms. Its effective, multi-action formula is effective in reducing cold symptoms such as watery eyes, sneezing, runny nose, sore throat, fever, cough, body ache, and general discomfort.
From one of the leading pediatric cold and flu relief medicine manufacturers, suppliers, and exporters in India – Medopharm, Colgin syrup for children is the most prescribed and recommended OTC brand. Colgin syrup provides fast, powerful relief from the multi-symptoms of cold and flu in children, infants and toddlers.
Colgin Syrup - Anti Cold Medicine for Children
Composition –Paracetamol 125 mg + Phenylephrine 5 mg + Chlorpheniramine 2 mg in each 5ml
Brand Name – Colgin
Common Name – Best Cold Medicine for children, Multi-symptom relief from cold & flu
Therapeutic use – Multi-symptom relief from cold, cough, allergy, sneezing, watery eyes, stuffy nose, etc.
Packing – 10 x 10 Tablets per box
Colgin Syrup for children contains paracetamol, phenylephrine, and chlorpheniramine. It is prescribed as well as bought over-the-counter (OTC) for instant relief from cold and flu symptoms.
- Watery eyes
- Runny nose
Frequently Asked Questions – Colgin Syrup
What is Colgin syrup?
Colgin syrup belongs to the category of cold and flu relief medicine. It is a combination of paracetamol, phenylephrine, and chlorpheniramine. Each 5ml of Colgin syrup contains Paracetamol 125 mg + Phenylephrine 5 mg + Chlorpheniramine 2 mg.
How does Colgin syrup work?
The syrup works by blocking the action of histamines present in the body. It helps to provide relief for conditions such as sinus congestion, sinus pressure, runny nose, itching of the throat, sneezing due to infections in upper respiratory infection, allergies, hay fever and infections.
How do I know when my child has a cold (signs and symptoms)?
Usually, cold symptoms start within 1 or 2 days of infection. Cold symptoms, different for each child, may last about 1 week to 2 weeks depending upon the spread and severity.
Some of the symptoms of cold in children include –
- Nasal congestion
- A runny nose with clear liquid coming out in the initial stage, which becomes thicker later
- Mild fever which may increase later
- Sore throat which may bring difficulty in swallowing
- Loss of appetite and feeling of not wanting to eat
- Showing irritation and fussiness
- Feeling of tiredness
- Difficulty in sleeping
How do I prevent my child from catching a cold?
- Sanitize your home and the surfaces of the child’s play area using a mild disinfectant
- Disinfect the door handles, stair railings, desks and floor where your child will come in physical contact
- Avoid holding or direct contact with the child before sanitizing or washing your hand
- Wash your child’s hands after playing and before every meal. Also, teach your child about hand washing
- Strengthen your child’s immune system by maintaining a nutritious diet containing fruits and vegetables.
My child is often affected by colds. Is it ok?
It is quite common for your child to get cold. Studies reveal that infants and young children are at risk of colds more often. It is estimated that children under the age of two years might catch eight to ten colds in a year.
How are children affected by the common cold?
Children get affected by the cold when they come in contact with viruses or germs. Children attending daycare or crowded settings such as at school are more susceptible to catching colds. Also, children are more likely to be affected by colds during the winter season.
Can cold viruses spread through the air?
Yes, some cold viruses spread through the air in the form of droplets, which is formed when someone with cold coughs or sneezes. It is always advised to close your mouth with a tissue or cloth when you cough or sneeze.
How does the cold spread at home?
A lot of physical contact between your child and the surrounding happens at home. From the floor to the toys and furniture, your child may come in contact with cold viruses and germs. Adults can also transfer the viruses when they hold hands with children, pick them up, feed, change diapers, etc.
How do I know the cold symptoms in babies?
Cold symptoms may vary and be a bit different for each baby. However, some common symptoms of a cold include
- Trouble sleeping
- Blocked nose
- Diarrhoea and vomiting
- Mild fever
What are the reasons for the common cold in children?
Some of the reasons for the common cold in children include
Weaker immune system – When it comes to fighting against cold germs, children’s immune system is weaker than compared to adults.
Less resistance to infections – Children under the age group of 6 is more likely to have less resistance to some of the common infections.
Seasonal changes – Common respiratory illness happens in fall and winter. During this season, children stay indoors and commonly come in contact with germs. Also, when the humidity drops during this season, nasal passages become drier, which increases the risk of infections.
Physical contact – Children often tend to play and come in physical contact with surfaces that are contaminated with germs.
Social contact – Children going to daycare or school are more likely to come in contact with other children having colds and are more susceptible to catching colds.
Improper sanitisation – Poor habits or improper cleaning of hands makes children more susceptible to spread the infection.
We try to ensure that the information provided is correct and up-to-date to our knowledge. However, Medopharm and the contributors and editors of this information are not responsible for its accuracy, omissions, or any misappropriate actions taken because of reading this information.
Your doctor will prescribe the medicines in different ways for different patients based on his/her judgement. We recommend you seek the advice of your doctor. The information provided here is for the use of these medicines in India, and may not be applicable or suitable for other countries.